Topamax (topiramate): Recall - Musty Odor

From drugs.com Published at April 17, 2011 Views 1,189 Comments 1 Likes 4

Ortho-McNeil Neurologics Division of Ortho-McNeil-Janssen Pharmaceuticals, Inc., is recalling two lots of Topamax (topiramate) 100mg Tablets. The recall stems from four consumer reports of an uncharacteristic odor thought to be caused by trace amounts of TBA (2,4,6 tribromoanisole). While not considered to be toxic, TBA can generate an offensive odor and a small number of patients have reported temporary gastrointestinal symptoms. There have been no reported serious adverse events caused by the presence of TBA in Topamax.

Read the full article at drugs.com Bullet-go

  • Report Report as inappropriate
  • Share
    Email Email
    Print Print Twitter Twitter
    Facebook Facebook

Comments (1 comment)

Add your comment Reply Down
liandra
liandra December 31, 2011 at 11:25 pm   

im 16 … i take topamax… Im not understanding whats wrong with it…